# SDR VJ3R2011FA0000777

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: General aviation
- Aircraft: N851K
- Make and model: Beech F33C
- Aircraft serial: CJ178
- Aircraft time: 5,473 hours
- Engine: Cont IO520BB
- Engine time: 778 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 0911J
- Condition: Failed
- Location: Beacon Light
- Part time: 1,075 hours, 4,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE BEACON LIGHT INOP.  DURING TROUBLESHOOTING, TECH FOUND BEACON LIGHT BREAKER/SWITCH TO BE AT FAULT.  THE BEACON BREAKER/SWITCH WAS LAST REPLACED 1074.8 FLIGHT HOURS PRIOR WITH AN ESTIMATED 4299.2 CYCLES.  EARLY FAILURE REASON IS UNKNOWN NO RECOMMENDATIONS AT THIS TIME.
